Table of Contents Author Guidelines Submit a Manuscript
International Journal of Rotating Machinery
Volume 10, Issue 6, Pages 507-513
http://dx.doi.org/10.1155/S1023621X04000508

A Nonlinear Model for Prediction of Dynamic Coefficients in a Hydrodynamic Journal Bearing

1Rotor–Bearing Dynamics & Diagnostics Laboratory, Department of Mechanical Engineering, Cleveland State University, 2121 Euclid Ave., SH 245, Cleveland 44115-2214, OH, USA
2Birla Institute of Technology and Science, Pilani, India

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jerzy T. Sawicki and T. V. V. L. N. Rao, “A Nonlinear Model for Prediction of Dynamic Coefficients in a Hydrodynamic Journal Bearing,” International Journal of Rotating Machinery, vol. 10, no. 6, pp. 507-513, 2004. https://doi.org/10.1155/S1023621X04000508.